MathSciNet Relay Station
MathSciNet bibliographic data
MR1605399 (98k:17007) 17B10 (17B20 17B50)
Humphreys, J. E. Modular representations of simple Lie algebras. Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 2, 105–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement